Blister Pack 18 Caplets
Blister Pack 18 Caplets
For effective relief of back pain associated with muscle spasm, tense
neck muscles, strains and sprains. Robax Platinum contains an analgesic
(ibuprofen) to relieve pain and a muscle relaxant (methocarbamol) to
relax tense muscles.
Adult Dosage (12 years and older): 1 or 2 caplets every four to six hours, as needed. Do not exceed six caplets in 24 hours, unless directed by a physician.
Active Ingredients: Each caplet contains Methocarbamol 500 mg, Ibuprofen 200 mg.
Non-Medicinal Ingredients: Colloidal silicon dioxide, copovidone, FD&C Blue No. 2, ferric oxide (red), hypromellose, methylcellulose, microcrystalline cellulose, polyethylene glycol, sodium starch glycolate, stearic acid.
Caution: Keep out of reach of children.
This package contains enough medicine to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a physician. Do not take Robax Platinum® if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or if allergic to ASA, salicylates or anti-inflammatory drugs.
Consult your physician before taking Robax Platinum® if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. If pregnant or nursing, consult your physician before taking Robax Platinum®. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Robax Platinum®, discontinue use immediately and contact a physician.
In case of accidental overdose: call a Poison Control Centre or a doctor at once, even if there are no symptoms. Warning: May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Consult your physician if symptoms persist for more than 5 days.
Store at room temperature (15°- 30°C). Protect from light.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
- We are unable to offer Paypal as a payment option for orders containing this product.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.
- This item cannot be shipped to Quebec due to provincial pharmacy regulations.